Recreational Classes September 2017 – June 2018

Schedule for September 2017 to June 2018 (for session dates visit our “Register” page).

All prices are based on an 8 week long session. Registered athletes will attend their class at the same day and time for the full 8 weeks.

$99.00 + HST – 8 Week Session (1 hour class)

Parent & Tot

Walking to 3 years (co-ed)

Monday or Thursday

9:30 – 10:30am

Tuesday

10:30 – 11:30am & 11:30 – 12:30pm

Saturday

9:00 – 10:00am

Saturday

10:00 – 11:00am

Jr. Kindergym

(transition between P/T & Kindergym)

3 years (co-ed)

Tuesday

Saturday

9:30 – 10:30am

11:00am – 12:00pm

Kindergym

3 & 4 years (co-ed)

Monday or Thursday

Tuesday

10:30-11:30am

4:00 – 5:00pm

Wednesday

9:30 – 10:30am

Saturday

12:00 – 1:00pm

Sunday

9:00 – 10:00am

Advanced Kindergym

4 & 5 years (co-ed)

Saturday

1:00 – 2:00pm

Sunday

10:00 – 11:00am

STARS

4.5 – 6 (co-ed)

Tuesday

5:00 – 6:00pm

Wednesday

4:30 – 5:30pm

Saturday

1:00 – 2:00pm

Sunday

11:00 – 12:00pm

$143.00 + HST – 8 Week Session (1.5 hour class)

Rising Stars (GIRLS)

5-7 years (Girls)

Saturday

2:00-3:30pm

Wednesday

5:30 – 7:00pm

Shooting Stars (Girls)

7-9 years (Girls)

Saturday

3:30 – 5:00pm

Tuesday

6:00 – 7:30pm

Wednesday

7:00 – 8:30pm

Super Stars (Girls)

9+ years (Girls)

Saturday

3:30 – 5:00pm

Tuesday

7:30 – 9:00pm

Wednesday

7:00 – 8:30pm

BOYS 6-8

6-8 years

Saturday

2:00 – 3:30pm

Wednesday

5:30 – 7:00pm

Boys 9+

9+ years

Saturday

3:30 – 5:00pm

Tuesday

7:30 – 9:00pm

Wednesday

7:00 – 8:30pm

$230.00 + HST – 8 Week Session (2.5 hour class)

Advanced Recreational Girls

8+ years

Saturday

2:30 – 5:00pm

Sunday

5:00 – 7:30pm

Tuesday

6:30 – 9:00pm

Advanced Recreational Boys

5+ years

Sunday

6:30 – 9:00am

$99.00 + HST – 8 Week Session (1 hour class)

ACRO CLASS

7+ years (co-ed)

Sunday

11:00am – 12:00pm

Click here for 2016-2017 Registration Form

We require a once-a-year Club Fee of $30.00+HST to cover Gymnastics Ontario’s registration and a small administration fee. Our year runs July-June, therefore club fees renew July 1st each year.

Please note: Registration must be done in person.

Contact us with any registration questions!

Leave a Reply

Your email address will not be published. Required fields are marked *